# SDR USAA960595

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 344
- Part time: 19,302 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION .25 INCH SPOTS FLOOR BEAM T-CAP BS 344, BL 0 - RBL 8.  SPLICED T-CAP INSTALLED FILLER AND DOUBLERS, REPAIRED PER TR 53-10-03.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
